MathSciNet Relay Station
MathSciNet bibliographic data
MR2056425 (2005c:34118) 34G20 (47N20)
Liang, Jin; Liu, James; Xiao, Ti-Jun Nonlocal Cauchy problems governed by compact operator families. Nonlinear Anal. 57 (2004), no. 2, 183–189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement